# SDR DALA2022121308027

- Difficulty date: October 27, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 87,360 hours, 39,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 MINOR UPDATES TO EM 5311-01244 SECTION 01 (CRACK). CORRECTIVE ACTION: COMPLIED WITH. (2471116)
